# SDR UALA2011071403564

- Difficulty date: July 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1580 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STA 1580 OUTBOARD OF STR 29R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED SHEAR TIE AT STA 1580 ST 29R DUE TO EXCESSIVE MATERIAL LOSS AFTER CORROSION REMOVAL.  FABRICATED NEW SHEAR TIE IAW SRM.  TREATED AND PRIMED IAW AMM AND INSTALLED SHEAR TIE IAW SRM.
